# SDR DALA2019121007207

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 90,154 hours, 40,883 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 659, L/P 6646188) CABLE HANGING AT L4 DOOR. CORRECTIVE ACTION: RESTOWED SURVIVAL PACK LANYARD.
